dude I'm familiar with crashing E. that's simple. you misread.
I asked why a drug that doesn't aromotize would make you feel like garbage. because that's what you said.
i was under the imprssion that YOU were saying that drugs like var, primo etc. that don't aromotize have a negative side effect of lethargy that I was unaware, simple becuase of lack of aromoitization. which I believe to be false.
unless your entire body does not aromotize shit, then i see your E levels drop. but if a drug doesn't aromotize that doesn't mean it "eats up" your bodies estrogen. Maybe it was I who misread.
I have read damn near everything bill roberts has written. I have read through the sticky's
i use google scholar to search new compounds. most recently I pulled up a medical journal for gw 501516.
i have watched and rewatched every video on isteroid.com and read and re-read all the articles. I am a level 1 on eroids. i am also a level 70 warlock with +100 intellect and I dps over 8000
I subscribe to idiots like bostin lloyd and rich panini (my favorite natural vegan sandwhich) to learn what NOT to do.
I'm aware of the political atmopshere as well. I read up on operation cyber juice and hulk labs. I have even read up on silk road's downfall, and the fall of british dragon tracked all the way to thailand.
really bro I'll go toe to toe with you on AI's. I know the difference between a competitive AI like adex and a suicidal AI like exemestane. I know letrozol is powerful but FUCKS cholesterol.
I know the mechinism of action for HCG and it's realtion to LH. I know how SERMS work. although I must admit clomiphene is still very confusing.
No disrespect. but I do believe you read my post incorrectly. maybe it was me. Idk.
the point is.. I'm balls deep in this bitch.